# SDR IXXA0500115S

- Difficulty date: December 9, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Rt Elevator
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT ELEVATOR UPPER PLATING INBOARD SECTION SEVERAL DAMAGES BETWEEN STA XAR O AND XE 132.00.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED UPPER PLATING IAW DC8 SRM 51-1-11 PG 1. CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 5-1-8B.  INSTALLED NEW PLATING DC8 SRM 51-1-21 PG 1, DC8 SRM 5-1-21A PGS 1-4.
